Conjugacy classes of special automorphisms of the affine spaces

Blanc, Jérémy. (2016) Conjugacy classes of special automorphisms of the affine spaces. Algebra Number Theory, 10 (5). pp. 939-967.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/53312/

Downloads: Statistics Overview


In the group of polynomial automorphisms of the plane, the conjugacy class of an element is closed if and only if the element is diagonalisable. In this article, we show that this does not hold for the group of special automorphisms, giving a first step in the direction of showing that this group is not simple, as an infinite-dimensional algebraic group.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Mathematical Sciences Publishers
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:31 Oct 2017 07:37
Deposited On:31 Oct 2017 07:37

Repository Staff Only: item control page